Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 218, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 16, 2016, 5:18 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 16, 2016, 6:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 21 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:20 PM EDT | TSTM WND DMG | 6 Nnw Coats Crossroads, NC | TREES DOWN NEAR CLEVELAND ROAD AND HIGHWAY 42. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
322
WUUS52 KRAH 162118
SVRRAH
NCC101-183-162215-
/O.NEW.KRAH.SV.W.0218.160716T2118Z-160716T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
518 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
EASTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 615 PM EDT
* AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARNER...OR
14 MILES SOUTH OF RALEIGH...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RALEIGH...GARNER...CLAYTON...ZEBULON...KNIGHTDALE...WENDELL...
ROLESVILLE...LAKE BENSON...FLOWERS AND EMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3594 7839 3593 7835 3591 7835 3590 7833
3590 7831 3587 7828 3581 7825 3577 7825
3575 7823 3575 7822 3573 7821 3573 7819
3571 7817 3545 7857 3556 7877 3596 7843
TIME...MOT...LOC 2118Z 224DEG 15KT 3562 7858
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
228
WWUS52 KRAH 162204
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
604 PM EDT SAT JUL 16 2016
NCC101-183-162215-
/O.CON.KRAH.SV.W.0218.000000T0000Z-160716T2215Z/
JOHNSTON NC-WAKE NC-
604 PM EDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL JOHNSTON AND SOUTHEASTERN WAKE COUNTIES...
AT 603 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARNER TO NEAR CLAYTON TO 7 MILES NORTHWEST OF
SMITHFIELD...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...GARNER...CLAYTON...KNIGHTDALE...LAKE BENSON...
FLOWERS AND COATS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3580 7846 3568 7822 3545 7857 3553 7871
3561 7873 3580 7857
TIME...MOT...LOC 2203Z 242DEG 9KT 3563 7866 3566 7851 3557 7846
HAIL...<.75IN
WIND...60MPH
$$
77776
WWUS52 KRAH 162217
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT SAT JUL 16 2016
NCC101-183-162227-
/O.EXP.KRAH.SV.W.0218.000000T0000Z-160716T2215Z/
JOHNSTON NC-WAKE NC-
617 PM EDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JOHNSTON AND
SOUTHEASTERN WAKE COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3580 7846 3568 7822 3545 7857 3553 7871
3561 7873 3580 7857
TIME...MOT...LOC 2216Z 224DEG 15KT 3563 7866 3566 7851 3557 7846
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:03 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 16, 2:03 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 203 PM EDT SAT JUL 16 2016 .SYNOPSIS... A light westerly flow aloft this weekend will give way to northwest flow aloft next week as an upper level ridge strengthens over the Central Plains. && .NEAR TERM /Through Tonight/... As of 145 PM Saturday... Central NC lies on the E/SE periphery of broad cyclonic flow aloft over the OH/TN valley and central Appalachians. Seasonable moisture,diurnal destabilization (albeit limited by cloud cover) and DPVA attendant small amplitude waves tracking E/NE along the southern periphery of the westerlies in TN/NC/VA have already (as of noon) resulted in scattered shower development over the W/SW Piedmont and Sandhills, with thunderstorms thus far been confined to the Carolina coast where less cloud cover (stronger insolation) and richer low-level moisture have already yielded moderate diurnal destabilization (2000-2500 J/kg MLCAPE). With early convective development to the W/SW and broken/overcast cloud cover over much of central NC, diurnal destabilization will be significantly affected, especially in the W/SW Piedmont where 16Z SPC mesoanalysis indicated 500-1000 J/kg of MLCAPE and 50-75 J/kg of CIN, compared to 1500-2000 J/kg of MLCAPE and no CIN along/east of the I-95 corridor. With the above in mind, expect above normal chances for convection across the entire area this afternoon and evening. Deep layer shear is progged to increase to 20-30 kt this afternoon and evening along/west of Hwy 1 in closer vicinity to stronger flow aloft rounding the base of a broad trough over the TN valley into the central Appalachians. However, diurnal destabilization, low-level lapse rates and DCAPE will all be at a minimum west of Hwy 1. East of Hwy 1 where moderate destabilization is in progress, deep-layer shear will remain weak (<= 20 kt), as will DCAPE (< 750 J/kg), with PWAT values AOA 2.00". With the above in mind, expect little severe weather threat today aside from the possibility of a brief/isolated wet downburst along/east of the I-95 corridor in association with robust updrafts (50+ KFT echo tops) capable of lofting 30+ dBZ precip cores above 40 KFT. In this type of environment (i.e. unorganized and short-lived updrafts), any deep convection has the potential to produce a brief downburst with 30-50 mph wind gusts. Given that numerous short-lived updrafts may briefly achieve 50 KFT echo tops, lead time is typically no greater than 5-10 mins, and that the temporal/spatial magnitude of an associated downburst is small, warning issuance in such a scenario is all-too-often counter productive. -Vincent && .SHORT TERM /Sunday and Sunday Night/... As of 145 PM Saturday... The primary belt of westerlies will lift north of the region on Sunday as the broad trough over the TN/OH valley this afternoon lifts NE into New England. As a result, any small amplitude waves tracking east along the southern fringe of the westerlies will generally remain north of the region, though guidance suggests a weak shear axis may stall over eastern/coastal NC, on the E/NE periphery of a developing upper level ridge over the Deep South and lower Midwest. As a result, expect scattered diurnal convection to occur primarily along/east of the I-95 corridor, with chances diminishing several hours after sunset (by midnight). Expect highs in the upper 80s to 90F, lows in the lower 70s. -Vincent && .LONG TERM /Monday through Saturday/... As of 203 PM Saturday... After the late weekend frontal passage, the frontal zone will be along the coast with perhaps a lingering chance of a shower across the south early Monday. We languish in an unsettled weak trof zone beneath the westerlies with weak forcing but abundant moisture and instability leading to slightly better than climatological (30-40%) diurnal PoPs. Highs should reach lower 90s as low level flow remains predominantly southwest with persistent 1440m thicknesses. Our chance for stronger, more widespread convection will be on the uptick from late Tuesday morning into Tuesday night as strong ridging in the midwest amplifies and deepens the downstream trof over the east coast. A stronger front will follow the deepening trof south to greatly enhance low level shear concurrent with diurnal instability and should result in well-organized and potentially severe convection. Highs will again reach the lower 90s with some lower readings possible in areas hindered by morning cloud or shower coverage. Post-fropa, we're looking at drying in the ensuing northwest flow with diminished chances for precip Wednesday into the early weekend. Of course, northwest flow brings its own uncertainty due to the proclivity for downstream convection in the Midwest or Ohio Valley to wander through, so will keep near climatological diurnal PoPs each day. Slow modification of the airmass over the area will result in a gradual warming trend, from climatological 88-92 on Wednesday and Thursday to perhaps mid 90s by Saturday. && .AVIATION /18Z Saturday through Wednesday/... As of 145 PM Saturday... 24-hr TAF Period: MVFR ceilings and scattered convection will be possible at all terminals through this evening. VFR conditions are expected after midnight, though sub-VFR stratus and/or fog may develop prior to sunrise. Any fog/stratus is expected to lift by 12- 14Z Sunday, with VFR conditions otherwise prevailing until mid/late afternoon when scattered convection will once again be possible at all terminals, particularly RDU/FAY/RWI. Looking ahead: A similar pattern characterized by above normal chances for convection will persist through early/mid next week as westerly flow aloft evolves into NW flow aloft. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...mlm AVIATION...Vincent
Hazardous weather outlook, Jul 16, 3:47 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 347 AM EDT SAT JUL 16 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-170800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 347 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG STORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 3:41 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
341 PM EDT SAT JUL 16 2016
NCZ028-162030-
EDGECOMBE NC-
341 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EDGECOMBE COUNTY
UNTIL 430 PM EDT...
AT 341 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TARBORO...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TARBORO...PRINCEVILLE...PINETOPS...MACCLESFIELD...CONETOE...SPEED...
LEGGETT AND KINGSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3585 7735 3574 7769 3580 7774 3583 7775
3584 7777 3588 7780 3607 7754 3607 7753
3604 7753 3604 7747 3602 7744 3600 7743
3600 7741 3590 7734
TIME...MOT...LOC 1941Z 251DEG 16KT 3586 7762
77Special weather statement, Jul 16, 4:33 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
433 PM EDT SAT JUL 16 2016
NCZ028-043-162115-
WILSON NC-EDGECOMBE NC-
433 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN WILSON
AND CENTRAL EDGECOMBE COUNTIES UNTIL 515 PM EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKY MOUNT...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...TARBORO...PRINCEVILLE...SHARPSBURG...PINETOPS...
CONETOE...SPEED AND KINGSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3582 7735 3583 7739 3582 7741 3581 7742
3581 7745 3580 7745 3580 7747 3579 7749
3580 7783 3584 7784 3592 7781 3602 7744
3600 7743 3601 7740 3600 7741 3590 7734
TIME...MOT...LOC 2033Z 263DEG 19KT 3587 7774
77Local storm report, Jul 16, 5:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
517 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 SSE CLAYTON 35.61N 78.44W
07/16/2016 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON PONY FARM ROAD NEAR LITTLE
CREEK CHURCH ROAD.
&&
KRDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:50 AM EDT | Areal Flood Advisory | RAH | Forsyth | 115 min |
| Jul 16, 3:41 PM EDT | Special Weather Statement | RAH | Edgecombe | 49 min |
| Jul 16, 4:03 PM EDT | Areal Flood Advisory | RAH | Edgecombe | 3 hr |
| Jul 16, 4:20 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 3 hr |
| Jul 16, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 51 min |
| Jul 16, 4:33 PM EDT | Special Weather Statement | RAH | Edgecombe | 42 min |
| Jul 16, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 57 min |
| Jul 16, 5:22 PM EDT | Special Weather Statement | RAH | Guilford | 38 min |
| Jul 16, 5:50 PM EDT | Special Weather Statement | RAH | Guilford | 55 min |
| Jul 16, 5:56 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Stanly | 79 min |
| Jul 16, 6:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 30 min |
| Jul 16, 6:03 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 42 min |
| Jul 16, 6:11 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jul 16, 6:37 PM EDT | Special Weather Statement | RAH | Person | 53 min |
| Jul 16, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 65 min |
| Jul 16, 6:41 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jul 16, 6:59 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 6 hr |
| Jul 16, 7:13 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Jul 16, 7:14 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jul 16, 7:21 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person | 3 hr |
| Jul 16, 7:45 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland | 60 min |
| Jul 16, 7:55 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.